MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756225G0P03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a waveone gold primary 6-file ster 25mm file broke during use.The broken part has not been retrieved.Possible further treatment of extraction of teeth.No injury.
 
Additional Manufacturer Narrative
Investigation result involved product broken during use was not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1866691).The unused waveone gold primary file 25mm was evaluated and was found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.Additional information received that not tooth extraction was needed.This is a follow up report for this additional information.

Brand Name
WAVEONE GOLD PRIMARY 6-FILE STER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21549884
Report Number8031010-2025-00022
Device Sequence Number4419685
Product Code EKS
UDI-Device IdentifierD716WGMEDIUM251
UDI-PublicD716WGMEDIUM251
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756225G0P03
Device Lot Number1866691
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown